Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 12, NWS Fort Worth, TX

May 12, 2014Mills County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 12, 2014, 4:18 PM CDT for Mills County, Texas. It was in force for 117 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2014, 4:18 PM CDT (21:18 UTC)
Expired
May 12, 2014, 6:15 PM CDT
In force
117 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Mills County, TX

The radar

The Dyess AFB radar (KDYX), 136 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:30 PM CDTFLASH FLOOD3 Sw Goldthwaite, TXWATER OVER HWY 16 SOUTHWEST OF GOLDTHWAITE & HWY 84 NEAR MULIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1938 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WGUS54 KFWD 122118
FFWFWD
TXC333-122315-
/O.NEW.KFWD.FF.W.0012.140512T2118Z-140512T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
418 PM CDT MON MAY 12 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MILLS COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 615 PM CDT

* AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL 4 MILES SOUTH OF GOLDTHWAITE...
  MOVING EAST AT 10 MPH. VERY HEAVY RAINS HAVE ALREADY OCCURRED
  ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY RAINFALL WILL RESULT
  IN FLASH FLOODING THROUGH 615 PM CDT.

* THE STORM PRODUCING THE HEAVY RAINFALL WILL OTHERWISE REMAIN OVER
  MAINLY RURAL AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.

&&

LAT...LON 3159 9872 3172 9850 3141 9827 3124 9856
      3131 9861 3131 9865 3136 9866 3136 9871
      3140 9870 3141 9873 3137 9877 3141 9879
      3141 9886 3145 9888

$$
2 follow-up statements
853 
WGUS74 KFWD 122200
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
500 PM CDT MON MAY 12 2014

TXC333-122315-
/O.CON.KFWD.FF.W.0012.000000T0000Z-140512T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLS TX-
500 PM CDT MON MAY 12 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR MILLS
COUNTY...

AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES SOUTH OF GOLDTHWAITE...
MOVING EAST AT 20 MPH. 

VERY HEAVY RAINS...WITH LOCAL AMOUNTS ESTIMATED AT OVER 3 INCHES... 
HAVE ALREADY OCCURRED ACROSS PARTS OF THE WARNED AREA. ADDITIONAL 
HEAVY RAINFALL MAY RESULT IN FLASH FLOODING THROUGH 615 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.

&&

LAT...LON 3159 9872 3172 9850 3141 9827 3124 9856
      3131 9861 3131 9865 3136 9866 3136 9871
      3140 9870 3141 9873 3137 9877 3141 9879
      3141 9886 3145 9888

$$
635 
WGUS74 KFWD 122315
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CDT MON MAY 12 2014

TXC333-122325-
/O.EXP.KFWD.FF.W.0012.000000T0000Z-140512T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILLS TX-
615 PM CDT MON MAY 12 2014

...THE FLASH FLOOD WARNING FOR MILLS COUNTY EXPIRES AT 615 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3159 9872 3172 9850 3141 9827 3124 9856
      3131 9861 3131 9865 3136 9866 3136 9871
      3140 9870 3141 9873 3137 9877 3141 9879
      3141 9886 3145 9888

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 12, 4:01 PM CDT, 17 minutes earlier.

Area forecast discussion, May 12, 4:01 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CDT MON MAY 12 2014

.DISCUSSION...
COLD FRONT AND ASSOCIATED LINE OF THUNDERSTORMS ARE CURRENTLY
MOVING THROUGH NORTH TEXAS THIS AFTERNOON. CONVECTION IS MAINLY
NON SEVERE GIVEN A LACK OF DEEP LAYER SHEAR...ALTHOUGH SURFACE
BASED INSTABILITY IS MORE THAN SUFFICIENT FOR STRONG UPDRAFTS AND
THIS HAS GENERALLY BEEN THE CASE. RADAR OVER THE LAST HOUR HAS
SHOWN SOME INDICATIONS OF THE CLUSTER MOVING INTO THE METROPLEX
BECOMING A BIT BETTER ORGANIZED WITH A 70KT REAR INFLOW JET NOTED
ON HIGHER ELEVATION SCANS. THIS SUGGESTS THAT A MORE ORGANIZED
COLD POOL HAS DEVELOPED AND MAY HELP KEEP THE LINE MOVING TO THE
EAST. WHILE THIS IS GENERALLY GOOD NEWS...THE ENVIRONMENT REMAINS
PRIMED FOR VERY HEAVY RAINFALL. WITH A DEEP WARM MOIST LAYER IN
PLACE AND WEAK MID UPPER LEVEL WIND FIELDS...STORMS NOT SURGING TO
THE EAST IN ASSOCIATION WITH THE COLD POOL WILL BE SLOW MOVING AND
VERY EFFICIENT RAINFALL PRODUCERS. THE CURRENT THINKING THROUGH
THE REMAINDER OF THIS EVENING IS THAT THE FRONT/LINE OF
THUNDERSTORMS WILL MOVE EAST TO JUST EAST OF THE METROPLEX THIS
EVENING AND EXTENDING SOUTHWEST TOWARD AROUND KILLEEN. THIS
POSITION BECOMES FAVORABLE TONIGHT FOR VERY HEAVY RAINFALL AS
LOW/MID LEVEL WINDS BECOME PARALLEL WITH THE FRONT AND REMAIN
GENERALLY WEAK. WITH PERSISTENT LARGE SCALE FORCING FOR ASCENT
WITHIN THIS VERY MOIST CONVERGENT AXIS...VERY HEAVY RAINFALL WILL
BE POSSIBLE. WILL CONTINUE TO HIGHLIGHT THE THREAT FOR FLASH
FLOODING MAINLY SOUTHEAST OF THE DALLAS/FORT WORTH AREA. SOME
AREAS COULD PICK UP IN EXCESS OF 4 INCHES OF RAIN THROUGH LATE TONIGHT.
HIGHEST POPS WILL BE ORIENTED FROM NEAR PARIS TO JUST SOUTH OF
DALLAS THEN BACK TO THE SOUTHWEST THROUGH LATE TONIGHT.

THE INITIAL COOLER AIR WILL BE SHALLOW THROUGH LATE TONIGHT AND
AMPLE MOISTURE AND INSTABILITY WILL EXIST ATOP THE COOLER AIR.
THE INITIAL SHORTWAVE THAT HELPED GENERATE THIS AFTERNOONS SHOWERS
AND THUNDERSTORMS IS IN THE PROCESS OF MOVING NORTHEAST INTO THE
CENTRAL PLAINS HOWEVER THE MAIN TROUGH AXIS REMAINS OVER THE WESTERN
U.S. WITH CONTINUED FORCING FOR ASCENT EXPECTED TO OVERSPREAD THE
AREA LATE TONIGHT AND TOMORROW...ELEVATED CONVECTION WILL REMAIN
POSSIBLE THROUGH TUESDAY NIGHT. HIGHEST POPS WILL CONTINUE TO BE
IN THE SOUTHEAST WHERE THE 850-700MB THETA-E BOUNDARY WILL BE
LOCATED.

THE MAIN TROUGH AXIS WILL MOVE EAST OF THE AREA ON WEDNESDAY WITH
PRECIPITATION CHANCES DIMINISHING FROM WEST TO EAST. DEEP
NORTHWEST FLOW ALOFT SHOULD KEEP THINGS DRY AND RELATIVELY COOL
THROUGH THE END OF THE WEEK. TEMPERATURES WILL BE COOLEST ON
TUESDAY WITH CLOUDS AND SCATTERED ELEVATED SHOWERS AROUND.
TEMPERATURES WARM INTO THE LOWER 80S BY FRIDAY.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  55  64  52  69  50 /  60  20  40  10   0
WACO, TX              55  63  50  68  45 /  90  50  50  10   0
PARIS, TX             56  64  51  64  45 /  80  40  50  20   0
DENTON, TX            52  65  49  70  44 /  40  20  40  10   0
MCKINNEY, TX          53  65  51  69  45 /  60  30  40  10   0
DALLAS, TX            56  67  53  69  51 /  70  30  40  10   0
TERRELL, TX           56  63  51  70  46 /  80  40  50  20   0
CORSICANA, TX         58  63  52  68  49 /  90  50  50  20   0
TEMPLE, TX            56  63  50  69  46 / 100  50  50  10   0
MINERAL WELLS, TX     51  65  47  71  46 /  40  20  30  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ094-095-103>107-
118>123-133>135-145>148-158>162-174-175.

&&

 /
Hazardous weather outlook, May 12, 3:41 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT MON MAY 12 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
341 PM CDT MON MAY 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

WIDESPREAD THUNDERSTORMS WILL CONTINUE ACROSS MUCH OF NORTH AND
CENTRAL TEXAS THROUGH TONIGHT. THE STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING QUARTER SIZED HAIL AND DAMAGING WINDS. HEAVY
RAIN MAY RESULT IN FLASH FLOODING...PARTICULARLY EAST OF A LINE
FROM DENTON TO KILLEEN...WHERE A FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED THUNDERSTORMS WILL ACCOMPANY ADDITIONAL RAINFALL ON
TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED...AND
RAINFALL AMOUNTS ARE NOT EXPECTED TO RESULT IN SIGNIFICANT
FLOODING CONCERNS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON.

CAVANAUGH

In the hours before

Local storm report, May 12, 4:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
407 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             MANSFIELD               32.57N  97.13W
05/12/2014  E2.00 INCH       TARRANT            TX   PUBLIC
Special weather statement, May 12, 4:08 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT MON MAY 12 2014

TXZ121-134-122215-
ELLIS TX-KAUFMAN TX-
408 PM CDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  ELLIS COUNTY
  KAUFMAN COUNTY

AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
ROWLETT TO 9 MILES SOUTH OF SEAGOVILLE TO 4 MILES NORTHEAST OF
ENNIS...MOVING EAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALMA...BARDWELL...
COMBINE...COTTONWOOD...CRANDALL...ENNIS...FERRIS...FORNEY...GRAYS
PRAIRIE...ITALY...KAUFMAN...KEMP...MABANK...MAYPEARL...MIDLOTHIAN...
OAK LEAF...OVILLA...PALMER...RED OAK...TERRELL AND WAXAHACHIE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THESE STORMS.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3236 9608 3236 9644 3235 9645 3233 9639
      3205 9694 3228 9709 3255 9702 3255 9652
      3281 9652 3281 9630 3283 9629 3284 9608
TIME...MOT...LOC 2109Z 273DEG 29KT 3285 9651 3253 9650
          3239 9657

82/JLD
Local storm report, May 12, 4:09 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
409 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             GRAND PRAIRIE           32.75N  96.98W
05/12/2014  E1.75 INCH       DALLAS             TX   PUBLIC

            GOLFBALL HAIL JOE POOL LAKE
Special weather statement, May 12, 4:12 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
412 PM CDT MON MAY 12 2014

TXZ143-144-122145-
HAMILTON TX-BOSQUE TX-
412 PM CDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  BOSQUE COUNTY
  NORTHEASTERN HAMILTON COUNTY

AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES NORTHEAST OF HAMILTON...MOVING EAST AT
20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...CRANFILLS GAP...
HICO...IREDELL...MERIDIAN AND MERIDIAN STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY
RAINFALL...PENNY-SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE
EXPECTED FROM THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3192 9821 3220 9762 3219 9759 3218 9760
      3217 9756 3215 9757 3206 9749 3201 9748
      3201 9745 3195 9741 3193 9744 3186 9735
      3176 9730 3171 9770 3171 9806
TIME...MOT...LOC 2112Z 261DEG 17KT 3194 9794

82/JLD
Special weather statement, May 12, 4:14 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
414 PM CDT MON MAY 12 2014

TXZ156-122215-
LAMPASAS TX-
414 PM CDT MON MAY 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  LAMPASAS COUNTY

AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 19 MILES NORTHEAST OF SAN SABA...MOVING EAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE LAMPASAS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...
PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3146 9818 3121 9800 3105 9791 3104 9798
      3103 9844 3108 9848 3111 9847 3111 9850
      3123 9856
TIME...MOT...LOC 2115Z 290DEG 24KT 3130 9842

82/JLD
Local storm report, May 12, 4:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     PLANO                   33.02N  96.72W
05/12/2014                   COLLIN             TX   FIRE DEPT/RESCUE

            DAMAGE TO FIRE STATION 10 IN PLANO TO ONE OF ITS DOORS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 4:31 AM CDTFlash Flood WatchFWDAnderson, Bell, Collin, Dallas, Delta, Denton and 21 more23 hr
May 12, 9:30 AM CDTRiver Flood WarningFWDHunt52 hr
May 12, 9:30 AM CDTRiver Flood WarningFWDHunt, Rockwall46 hr
May 12, 12:00 PM CDTSevere Thunderstorm WarningFWDEastland, Erath60 min
May 12, 12:05 PM CDTSevere Thunderstorm WarningFWDLimestone55 min
May 12, 12:24 PM CDTSpecial Weather StatementFWDMilam36 min
May 12, 12:37 PM CDTSpecial Weather StatementFWDComanche23 min
May 12, 12:41 PM CDTSpecial Weather StatementFWDParker34 min
May 12, 1:00 PM CDTSpecial Weather StatementFWDComanche, Cooke, Erath, Hood, Parker, Wise60 min
May 12, 1:06 PM CDTSpecial Weather StatementFWDMcLennan24 min
May 12, 1:18 PM CDTSevere Thunderstorm WarningFWDParker, Wise57 min
May 12, 1:57 PM CDTSpecial Weather StatementFWDParker33 min
May 12, 1:59 PM CDTAreal Flood AdvisoryFWDErath, Hood, Parker2 hr
May 12, 2:03 PM CDTSpecial Weather StatementFWDErath27 min
May 12, 2:14 PM CDTSevere Thunderstorm WarningFWDErath46 min
May 12, 2:24 PM CDTFlash Flood WarningFWDErath, Hood, Parker, Somervell2 hr
May 12, 2:27 PM CDTSpecial Weather StatementFWDJohnson33 min
May 12, 2:39 PM CDTSpecial Weather StatementFWDCooke36 min
May 12, 2:40 PM CDTSpecial Weather StatementFWDDenton35 min
May 12, 2:43 PM CDTSpecial Weather StatementFWDMills32 min
May 12, 2:46 PM CDTSpecial Weather StatementFWDHood29 min
May 12, 2:53 PM CDTSevere Thunderstorm WarningFWDComanche, Mills52 min
May 12, 2:57 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 12, 3:18 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Ellis, Johnson, Tarrant57 min
May 12, 3:24 PM CDTAreal Flood AdvisoryFWDMills96 min
May 12, 3:29 PM CDTSpecial Weather StatementFWDHamilton31 min
May 12, 3:47 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Rockwall88 min
May 12, 3:57 PM CDTAreal Flood AdvisoryFWDJohnson93 min
May 12, 3:57 PM CDTSpecial Weather StatementFWDMills63 min
May 12, 4:02 PM CDTSpecial Weather StatementFWDFannin, Hunt, Rockwall58 min
May 12, 4:08 PM CDTSpecial Weather StatementFWDEllis, Kaufman67 min
May 12, 4:12 PM CDTSpecial Weather StatementFWDBosque33 min
May 12, 4:14 PM CDTSpecial Weather StatementFWDLampasas61 min
May 12, 4:18 PM CDTAreal Flood AdvisoryFWDGrayson117 min
May 12, 4:47 PM CDTSpecial Weather StatementFWDHill58 min
May 12, 4:49 PM CDTAreal Flood AdvisoryFWDBosque, Hill, Somervell3 hr
May 12, 4:57 PM CDTSpecial Weather StatementFWDCoryell33 min
May 12, 5:27 PM CDTFlash Flood WarningFWDEllis, Hill3 hr
May 12, 5:31 PM CDTSpecial Weather StatementFWDBosque29 min
May 12, 5:32 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 12, 6:09 PM CDTAreal Flood AdvisoryFWDMcLennan2 hr
May 12, 6:36 PM CDTAreal Flood AdvisoryFWDNavarro114 min
May 12, 6:39 PM CDTAreal Flood AdvisoryFWDVan Zandt2 hr
May 12, 6:51 PM CDTFlash Flood WarningFWDMcLennan114 min

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.